How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 43475
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I take sertraline 100 mg,hydrochlorothiazide25, benicar40mg

Customer Question

I take sertraline 100 mg,hydrochlorothiazide25, benicar40mg ,pramipexole .5 mg 3a day,vit d 7000,cow-10 200 mg, super b-complexturmeric500mg,b-12 1000 mg, welchol 625 mg, potassium gluconate 595 mg,calcium magnesium,zinc can these cause me to be dizzy and sleepy . Thanks. Suzie
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

sertraline is used to treat depression and anxiety and can cause fatigue and dizziness

pramipexole is to treat parkinsons disease and can cause dizziness.

benicar is used to treat high blood pressure and can cause dizziness .

anxiety symptoms can cause you to feel dizzy

parkinsons can cause you to feel dizzy.

high blood pressure which is not controlled can cause dizziness.

so as you can see you have conditions which could be causing your symptoms

or your medications could be causing them

you need to see your doctor for evaluation.

you might need your medications to be changed if they are causing too much side effects.

you need your thyroid hormone levels checked as well

so many issues could be causing your dizziness and sleepiness.

let me know if you have questions.

Customer: replied 1 year ago.
I thought the advise was only 34.00 not 50.00 I don't agree with price
Expert:  Dr. David replied 1 year ago.

you have to contact customer service regarding cost and billing issues

US/Canada 1.***-***-****
Available 6am to 9pm PST

do you have any other medical questions for me?